Rademacher averages on noncommutative symmetric spaces

Christian Le Merdy, Fyodor Sukochev

    Research output: Contribution to journalArticle

    10 Citations (Scopus)
    Original languageEnglish
    Article numberCC
    Pages (from-to)3329-3355
    Number of pages27
    JournalJournal of Functional Analysis
    Volume255
    Issue number12
    Publication statusPublished - 2008

    Cite this

    Le Merdy, C., & Sukochev, F. (2008). Rademacher averages on noncommutative symmetric spaces. Journal of Functional Analysis, 255(12), 3329-3355. [CC].